# SDR A6WA200540180

- Difficulty date: May 19, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 3,795 hours, 3,276 cycles
- Engine: Ge CF343B1
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: 601R572100373
- Condition: Migrated
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT MLG TRUNNION BUSHING MIGRATED .053 INCH.  REMOVED LT AFT MLG TRUNNION BUSHING AND INSTALLED NEW SERVICEABLE BUSHING IAW MFG REO. (K)
